# SDR CALA2018072301669

- Difficulty date: July 19, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 85,930 hours, 11,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091001
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 3L AFT EXIT IDENT LT BASE CRACKED (P/N:702409-1001). CABIN DOOR 3L AFT EXIT IDENT LT ASSEMBLY REPLACED, O/P TEST CARRIED OUT FOUND NORMAL REF AMM 33-51-01-960-802 REV83.
